Alert archive / New York / Winter Storm Watches in 2017
Winter Storm Watch 2, NWS New York, NY
NWS New York, NY issued this winter storm watch at Feb 7, 2017, 3:22 PM EST for 11 counties in New York; 5 counties in New Jersey; 4 counties in Connecticut. It took effect at Feb 9, 2017, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 7, 2017, 3:22 PM EST (20:22 UTC)
- In effect from
- Feb 9, 2017, 12:00 AM EST
- Expired
- Feb 8, 2017, 3:42 AM EST
- In force
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
957 WWUS41 KOKX 072022 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 322 PM EST Tue Feb 7 2017 ...Winter Storm Watch Late Wednesday Night and Thursday... CTZ005-006-NYZ067-068-080500- /O.CAN.KOKX.ZR.Y.0003.000000T0000Z-170207T2300Z/ /O.NEW.KOKX.WS.A.0002.170209T0500Z-170209T2300Z/ Northern Fairfield-Northern New Haven-Orange-Putnam- 322 PM EST Tue Feb 7 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... ...FREEZING RAIN ADVISORY IS CANCELLED... The National Weather Service in Upton has issued a Winter Storm Watch...which is in effect from late Wednesday night through Thursday afternoon. The Freezing Rain Advisory has been cancelled. * Accumulations...Snow accumulation of 6 to 10 inches...locally higher. * Locations...Putnam and Orange counties NY...Northern Fairfield and northern New Haven counties CT. * Hazard types...Heavy snow. * Timing...Late Wednesday night through Thursday. * Impacts...Hazardous travel due to snow covered roads and poor visibilities. Blowing and drifting snow is possible. * Temperatures...In the 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ CTZ007>012-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179- 080500- /O.NEW.KOKX.WS.A.0002.170209T0500Z-170209T2300Z/ Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London- Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 322 PM EST Tue Feb 7 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... The National Weather Service in Upton has issued a Winter Storm Watch...which is in effect from late Wednesday night through Thursday afternoon. * Accumulations...Snow accumulation of 6 to 10 inches...locally higher. * Locations...Long Island...New York City...Northeast New Jersey...the Lower Hudson Valley of New York...and Southern Connecticut. * Hazard types...Heavy snow. * Timing...Late Wednesday night through Thursday. * Impacts...Hazardous travel due to snow covered roads and poor visibilities. Blowing and drifting snow is possible. * Temperatures...In the 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
2 follow-up statements
276 WWUS41 KOKX 080146 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 846 PM EST Tue Feb 7 2017 ...Winter Storm Watch Late Wednesday Night and Thursday... CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179- 081000- /O.CON.KOKX.WS.A.0002.170209T0500Z-170209T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 846 PM EST Tue Feb 7 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * Accumulations...Snow accumulation of 6 to 10 inches...locally higher. * Locations...New York City, Long Island, Southern Connecticut, the Lower Hudson Valley and Northeastern New Jersey. * Hazard type...Heavy snow. * Timing...Late Wednesday night through Thursday. * Impacts...Hazardous travel due to snow covered roads and poor visibilities. Blowing and drifting snow is possible. * Temperatures...Upper 20s and lower 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow...sleet...or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ 12
194 WWUS41 KOKX 080842 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 342 AM EST Wed Feb 8 2017 ...Winter Storm Warning Late Tonight and Thursday... CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179- 081645- /O.UPG.KOKX.WS.A.0002.170209T0500Z-170209T2300Z/ /O.NEW.KOKX.WS.W.0002.170209T0500Z-170209T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 342 AM EST Wed Feb 8 2017 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY... The National Weather Service in Upton has issued a Winter Storm Warning for heavy snow...which is in effect from midnight tonight to 6 PM EST Thursday. The Winter Storm Watch is no longer in effect. * Accumulations...6 to 10 inches of snow. * Locations...New York City, Long Island, Southern Connecticut, the Lower Hudson Valley and Northeastern New Jersey. * Hazard type...Heavy snow. * Timing...Late tonight through Thursday. * Impacts...Hazardous travel due to snow covered roads and poor visibilities. Blowing and drifting snow is possible. * Winds...North 10 to 20 mph with gusts 30-35 mph. * Visibilities...1/2 to 1/4 mile at times. * Temperatures...Around 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for Heavy Snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight...food... and water in your vehicle in case of an emergency. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this winter storm watch went out at Feb 7, 12:45 PM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Feb 7, 12:45 PM EST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service New York NY
1245 PM EST Tue Feb 7 2017
.SYNOPSIS...
A warm front moves slowly through this evening as low pressure
tracks through the eastern Great Lakes. A cold front associated
with the low moves through Wednesday. Low pressure passes off
the coast late Wednesday night into Thursday. High pressure
builds south late this week and into the weekend. A warm front
will approach on Saturday, with a low pressure system passing
Sunday and Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The warm front remains just south of Long Island, and will
likely remain there through much of the afternoon. Main area of
rain tapers, with periods of rain or drizzle giving way to lower
chances by late day. Extended the freezing rain advisory for
portions of the area as temperatures hold around freezing.
Temperatures rise late in the day, with interior locations
rising slowly as they remains north of the front.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
A weakening upper trough crosses the area tonight into Wednesday
morning as a surface cold front moves through the region and
southeast of the area early Wednesday afternoon with
precipitation ending. Again there are uncertainties as to the
timing of the warm front moving north of the region. Surface
temperatures are expected to remain above freezing this evening
and tonight, and may even rise overnight. With the area in the
warm sector and the cold front approaching tonight, transitioned
from stratiform to convective precipitation.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Attention will be on upstream trough, and eventual sfc low that is
forecast to develop to our southwest, and pass off the Mid Atlantic
coast, on Thu tracking toward or just south of the 40N/70W benchmark.
Have continued to discount the fast/flat GFS solution in favor of a
more amplified a la ECMWF/SREF mean blend. NAM appears too
amplified, and appears much too wet.
It still looks like will rain move in ahead of the approaching low
Wed night. then we will see a transition to snow from NW to SE to
snow as colder air moves in north of the developing low.
An overall snowfall of at least 4-6 inches appears likely, with
the highest amounts over central/eastern Long Island and
southern CT. Position of heaviest snow bands remains in
question, and could well shift north of here. The probabilistic
snowfall forecast will reflect this as well as potential for
amounts of 6-8 inches in the higher percentile categories, not
to be taken lightly since snowfall totals have pushed the 90th
percentile with almost every winter weather event this season.
Trough axis moves through Wed night as sfc low deepens as it departs
to the northeast. High pressure builds, then upstream energy
approaches as a warm front approaches late in the week. This weekend
could be unsettled, with possible light snow Friday night as cold
air remains in place. Temps warm as the weekend progresses, so any
precip would transition to rain.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A warm front slowly approaches from the south into this
evening, lifting to the north late. A cold front moves across
Wednesday.
Widespread IFR this afternoon, except for eastern terminals
which are still MVFR. However, conditions will continue to
deteriorate through the afternoon with the possibility of LIFR
conditions for the evening push.
For tonight, potential for improvement to MVFR/VFR in wake of
warm front passage. This improvement could be brief as
conditions could come back down to IFR or lower towards daybreak
Wednesday...particularly for coastal terminals.
Winds are east/northeast under 10 kt into this evening, veering
to the southeast and south tonight. Winds become southwest
overnight, with 20-25 kt gusts developing during the day on
Wednesday. There will be a low level jet as well moving in with
low level wind shear as winds at 2kft increase to 40-50kt
tonight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts, can
be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: IFR conditions likely this evening, with LIFR
possible.
KLGA TAF Comments: IFR conditions likely this evening, with LIFR
possible.
KEWR TAF Comments: IFR conditions likely this evening, with LIFR
possible.
KTEB TAF Comments: IFR conditions likely this evening, with LIFR
possible.
KHPN TAF Comments: LIFR conditions likely this evening, with
VLIFR possible.
KISP TAF Comments: IFR conditions likely this evening, with LIFR
possible.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Wednesday...VFR. Winds W-NW G20-25KT.
.Wednesday night...VFR in the evening, then becoming IFR with rain
changing to snow from NW to SE. Snow runway accumulations of 1-3
inches by morning push Thursday. N-NE winds G15-20KT.
.Thursday...Snow...possibly heavy with IFR/LIFR,in the morning
tapering off from west to east in the afternoon. Additional
significant runway snow accumulation possible. Snowfall rates of
greater than 1 inch per hour possible. NE winds becoming NW
with gusts 20-30KT.
.Thursday night-Friday...Mainly VFR. NW winds G20-30KT Thursday
night into early Friday. Gusts diminish by Friday afternoon.
.Friday night-Saturday...MVFR or lower in a light snow, eventually
mixing with and changing to light rain Saturday.
.Sunday...Wintry mix possible.
&&
.MARINE...
Forecast on track with no changes made to winds and seas at this
time. Winds remain light as a warm front extends across the
ocean waters.
With a persistent and increasing southerly flow across the
ocean waters as a warm front moves through late today and
tonight, ocean seas are expected to build to small craft
levels. Low level winds increase tonight and some mixing to the
ocean waters is expected with gusts likely reaching to around
small craft levels. Wind diminish Wednesday and shift to the
northwest behind a cold front. However seas are expected to
remain above 5 feet through the day. The small craft advisory,
on the ocean waters, start time remains this afternoon, and was
extended through Wednesday.
SCA conditions could continue on the ocean into Wed night
mainly via leftover hazardous ocean seas. Then as intensifying
low pressure passes to the east, NW gales are likely Thu
afternoon/night on the ocean, and SCA conds elsewhere.
SCA conds are also possible again on the ocean on Sat with the
approach of the next frontal system.
&&
.HYDROLOGY...
additional QPF of 1/4 from late today into Wednesday. No
hydrologic impacts are expected.
Mainly snow is forecast for Late Wednesday night and Thursday,
with no hydrologic issues expected through the weekend.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Freezing Rain Advisory until 6 PM EST this evening for CTZ005-
006.
NY...Freezing Rain Advisory until 6 PM EST this evening for NYZ067-
068.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EST Wednesday for ANZ350-353-
355.
&&
SYNOPSIS...Goodman/MET
NEAR TERM...MET/PW
SHORT TERM...MET
LONG TERM...Goodman
AVIATION...CB/NV
MARINE...Goodman/MET/PW
HYDROLOGY...Goodman/MET/PWHazardous weather outlook, Feb 7, 12:30 PM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1230 PM EST Tue Feb 7 2017 CTZ007>012-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179-081400- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1230 PM EST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE POTENTIAL FOR A WINTER STORM LATE WEDNESDAY NIGHT INTO THURSDAY. A PLOWABLE SNOW IS EXPECTED. SIGNIFICANT SNOW ACCUMULATION OF UP TO 6 INCHES IS LIKELY ACROSS SUFFOLK COUNTY AND MUCH OF SOUTHERN CONNECTICUT...AND MAY ALSO BE POSSIBLE ELSEWHERE IF THE STORM IS STRONGER AND TRACKS CLOSER TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-006-NYZ067-068-081400- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-ORANGE-PUTNAM- 1230 PM EST Tue Feb 7 2017 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE POTENTIAL FOR A WINTER STORM LATE WEDNESDAY NIGHT INTO THURSDAY. A PLOWABLE SNOW IS LIKELY...WITH THE POSSIBILITY FOR 6 OR MORE INCHES OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-081400- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1230 PM EST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME THAT WOULD MEET NWS WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-081400- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1230 PM EST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALES ARE POSSIBLE THURSDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Feb 7, 2:11 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
211 PM EST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FREEZING RAIN MONTGOMERY AIRPORT 41.51N 74.26W
02/07/2017 M0.02 INCH ORANGE NY ASOS
&&
JELocal storm report, Feb 7, 2:13 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
213 PM EST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FREEZING RAIN MONTGOMERY AIRPORT 41.51N 74.26W
02/07/2017 M0.05 INCH ORANGE NY ASOS
&&
JELocal storm report, Feb 7, 2:15 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
215 PM EST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FREEZING RAIN MONTGOMERY AIRPORT 41.51N 74.26W
02/07/2017 M0.08 INCH ORANGE NY ASOS
&&
JELocal storm report, Feb 7, 2:34 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
234 PM EST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN STEWART AIRPORT 41.51N 74.10W
02/07/2017 M0.00 INCH ORANGE NY ASOS
TRACE OF FREEZING RAIN
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:24 PM EST | Gale Watch | OKX | 12 hr | |
| Feb 7, 3:36 AM EST | Freezing Rain Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 9 hr |
Nearby
Winter Storm Watches in New York, 2017Winter Storm Watches in New Jersey, 2017Winter Storm Watches in Connecticut, 2017Every winter storm watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.